Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 28, NWS Nashville, TN

February 23, 20196 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 4:59 PM CST for 6 counties in Tennessee. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 4:59 PM CST (22:59 UTC)
Expired
Feb 23, 2019, 9:00 PM CST
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN, Lewis County, TN, Maury County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 131 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 8:30 PM CSTFLASH FLOOD3 Ssw Lyles, TNMAURY COUNTY EMA AND HICKMAN COUNTY EMA CONDUCTED A WATER RESCUE OF A WOMAN FROM A VEHICLE IN MILL CREEK
Feb 23, 8:39 PM CSTFLASH FLOOD9 W Centerville, TNHWY 438 FLOODED AT COBLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 211 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WGUS54 KOHX 232259
FFWOHX
TNC043-081-085-101-119-135-240300-
/O.NEW.KOHX.FF.W.0028.190223T2259Z-190224T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
459 PM CST Sat Feb 23 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Northern Lewis County in Middle Tennessee...
  Southern Dickson County in Middle Tennessee...
  West central Maury County in Middle Tennessee...
  Perry County in Middle Tennessee...
  Southern Humphreys County in Middle Tennessee...
  Hickman County in Middle Tennessee...

* Until 900 PM CST.

* At 458 PM CST, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Dickson, Hohenwald, Centerville, Linden, White Bluff, Burns,
  Lobelville, Gordonsburg, Kimmins, Bon Aqua, Primm Springs, Lyles,
  Bucksnort, Mousetail Landing State Park, Pinewood, Hampshire,
  Pleasantville and Nunnelly.

This includes the following highways...
 Interstate 40 between mile markers 136 and 180.
 Interstate 840 between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3547 8802 3548 8799 3551 8798 3553 8798
      3561 8804 3566 8802 3568 8802 3572 8804
      3577 8798 3583 8797 3587 8794 3592 8792
      3612 8718 3558 8729 3544 8804

$$

Whitehead

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 3:43 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 23, 3:43 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
343 PM CST Sat Feb 23 2019

.DISCUSSION...

Not much overall change in forecast reasoning from morning
issuance of suite of forecast products. Line of strong to
svr convection moving into NW and W portions of mid state
presently and will move across mid state tonight. Tornado Watch
Number 6 for locations generally along and west of I-65 thru 10
PM this evening. Damaging winds will be main concern. At least
another one half to one inch of rainfall will be expected tonight
with locally higher amounts possible. Please continue to monitor
our discussions thru the evening hrs for the latest discussions
concerning this developing svr wx situation. Line of shwrs/tstms
should traverse mid state W to E as evening hrs progress. Sfc
front will push thru mid state and be E of Cumberland Plateau
Region by the early morning hrs on Sun. Expect dry conditions to
develop behind this frontal system with dry conditions expected
Sun thru next Tue night. Next chance of rainfall will be during
the second half of next work week. Temps in general will be near
seasonal normal values through the forecast time period.

&&

.AVIATION...
18Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Several amendments possible thru 24/18Z,
especially thru 24/06Z. Kept similar theme to 23/12Z TAF issuance.
TEMPO groups will continue to show best time frame for strongest
convective development. Within these TEMPO groups, variable winds
with gust to around 30kts, IFR vsbys, and IFR/MVFR ceilings
expected. As sfc frontal system approaches mid state region,
expect sfc pressure gradient influences to strengthen with
sustained sly winds around 10kt with gusts to 25kts possible.
Most convection will have moved east of mid state region by
24/08Z. Main sfc front should move east of mid state region after
24/06Z with secondary front washing out across mid state region by
24/12Z. As system shifts eastward, dry airmass will quickly move
into mid state region. SKC conditions expected with sustained
west winds 15-20kts with gusts 25-30kts as sfc pressure gradient
behind frontal passage is also expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      44  53  30  52  33 / 100   0   0   0   0
Clarksville    39  53  28  49  31 / 100   0   0   0   0
Crossville     48  50  28  51  29 /  90  20   0   0   0
Columbia       43  52  30  53  32 / 100   0   0   0   0
Lawrenceburg   48  53  31  53  33 / 100   0   0   0   0
Waverly        38  53  31  52  32 / 100   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CST tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......31
AVIATION........31
Hazardous weather outlook, Feb 23, 8:57 AM CST, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
857 AM CST Sat Feb 23 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-241100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
857 AM CST Sat Feb 23 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Heavy rain will continue again today well into tonight...with
an additional 2 to 4+ inches likely before ending very late.
Many rivers and streams are near or in flood as well as many
roads already flooded. This additional rainfall will make
flooding conditions even worse. The threat of flash flooding
is very high. You need to have a plan in place now in case
the need arises to evacuate to higher ground. Please don't
take this lightly. Have somewhere to go at a moment's notice
to escape flood waters.

In addition, some strong to severe storms will be possible
later this afternoon and evening. Areas from Nashville metro
west, and especially across the southwest, have the highest
probability of severe storms. Damaging straight line winds and
isolated tornadoes will be the main threat with these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Ongoing river flooding will continue through most of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight due to the
ongoing flooding and severe storms potential.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Local storm report, Feb 23, 1:00 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
100 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     FLASH FLOOD      5 WSW SUMMERTOWN        35.39N  87.39W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
            BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
            NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.

0209 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
02/23/2019                   GILES              TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
            GILES COUNTY UNDERWATER

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

0608 AM     FLASH FLOOD      10 W LINDEN             35.60N  88.01W
02/23/2019                   PERRY              TN   BROADCAST MEDIA

            MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
            WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.

0700 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
02/23/2019                   MAURY              TN   EMERGENCY MNGR

            RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
            CLOSED

0704 AM     FLASH FLOOD      5 N LEWISBURG           35.52N  86.77W
02/23/2019                   MARSHALL           TN   MEDIA

            WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
            HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
            10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
            ROADS HAVING WATER OR DEBRIS ON THEM.

0721 AM     FLASH FLOOD      4 W ALTAMONT            35.44N  85.80W
02/23/2019                   GRUNDY             TN   SOCIAL MEDIA

            PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
            PHOTOS.

0743 AM     FLASH FLOOD      4 NNW MURFREESBORO      35.90N  86.42W
02/23/2019                   RUTHERFORD         TN   MEDIA

            DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
            BARRICADE ON SULFUR SPRINGS RD.

0745 AM     FLASH FLOOD      ETHRIDGE                35.31N  87.30W
02/23/2019                   LAWRENCE           TN   MEDIA

            WATER OVER GWINN RD AT LITTLE SHOAL CREEK.

0812 AM     FLASH FLOOD      7 ESE MANCHESTER        35.43N  85.96W
02/23/2019                   COFFEE             TN   MEDIA

            WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
            HWY 127.

0812 AM     FLASH FLOOD      4 E HOHENWALD           35.54N  87.50W
02/23/2019                   LEWIS              TN   AMATEUR RADIO

            SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
            COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
            SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
            NAPIER RD AT MURPHY BRIDGE.

0912 AM     FLASH FLOOD      7 W MURFREESBORO        35.86N  86.52W
02/23/2019                   RUTHERFORD         TN   FIRE DEPT/RESCUE

            ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
            THE 4600 BLOCK OF SHORES ROAD.

0937 AM     FLASH FLOOD      3 SE CHERRY HILLS       36.05N  86.57W
02/23/2019                   DAVIDSON           TN   FIRE DEPT/RESCUE

            WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
            RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
            BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
            PRIEST LAKE.

1016 AM     FLASH FLOOD      1 W WOODBURY            35.82N  86.10W
02/23/2019                   CANNON             TN   SOCIAL MEDIA

            WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
            RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.

1021 AM     FLASH FLOOD      1 S SHELBYVILLE         35.47N  86.44W
02/23/2019                   BEDFORD            TN   TRAINED SPOTTER

            WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
            AND SULPHUR SPRINGS RD ON TN-130.

1106 AM     FLOOD            NASHVILLE               36.17N  86.78W
02/23/2019                   DAVIDSON           TN   SOCIAL MEDIA

            STANDING WATER ON I-65S EXIT RAMP FOR HARDING PLACE

1108 AM     FLOOD            6 SW MURFREESBORO       35.79N  86.47W
02/23/2019                   RUTHERFORD         TN   SOCIAL MEDIA

            ARMSTRONG VALLEY ROAD CLOSED DUE TO FLOODING FROM SOUTH
            OF YEARGAN ROAD TO VETERANS PARKWAY

1159 AM     FLOOD            BYRDSTOWN               36.57N  85.13W
02/23/2019                   PICKETT            TN   EMERGENCY MNGR

            JOLLEY CREEK ROAD IS CLOSED DUE TO FLOODING

1203 PM     FLOOD            CROSSVILLE              35.95N  85.04W
02/23/2019                   CUMBERLAND         TN   EMERGENCY MNGR

            HWY 70N NEAR CROSSVILLE FLEA MARKET IS CLOSED DUE TO
            FLOODING. SEVERAL OTHER ROADS CLOSED ACROSS CUMBERLAND
            COUNTY.

&&

EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156 OHX1900157 OHX1900159 OHX1900158
OHX1900161 OHX1900160 OHX1900162 OHX1900163

31
Local storm report, Feb 23, 2:25 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     FLASH FLOOD      5 SW MURFREESBORO       35.80N  86.46W
02/23/2019                   RUTHERFORD         TN   MEDIA

            KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
            RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
            RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
            RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.

&&

EVENT NUMBER OHX1900164

SCHAPER
Special weather statement, Feb 23, 3:25 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
325 PM CST Sat Feb 23 2019

TNZ005-006-023>026-232200-
Stewart TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
325 PM CST Sat Feb 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...MONTGOMERY...
SOUTHEASTERN STEWART...CHEATHAM...EASTERN HOUSTON AND NORTHEASTERN
HUMPHREYS COUNTIES UNTIL 400 PM CST...

At 325 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Erin, moving east at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Dickson, Ashland City, Clarksville, White Bluff, Kingston Springs,
Pegram, McEwen, Burns, Pleasant View, Charlotte, Vanleer, Cumberland
City, Slayden, Cheatham Dam, Palmyra and Cunningham.

This includes the following highways...
 Interstate 40 between mile markers 185 and 191.
 Interstate 24 between mile markers 7 and 17.

A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.

LAT...LON 3660 8712 3655 8714 3655 8712 3652 8711
      3646 8713 3642 8707 3604 8704 3608 8767
      3644 8767 3662 8713
TIME...MOT...LOC 2125Z 262DEG 43KT 3626 8757

27
Special weather statement, Feb 23, 3:58 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Nashville TN
358 PM CST Sat Feb 23 2019

TNZ007-008-025>027-232245-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
358 PM CST Sat Feb 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHEASTERN
DICKSON...WESTERN SUMNER...CHEATHAM AND SOUTHERN ROBERTSON COUNTIES
UNTIL 445 PM CST...

At 358 PM CST, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving east at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Springfield, Ashland City, Nashville, Madison, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Forest Hills,
Oak Hill, Coopertown, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Ridgetop, Cross Plains and Hermitage.

This includes the following highways...
 Interstate 40 between mile markers 187 and 222.
 Interstate 65 between mile markers 77 and 115.
 Interstate 24 between mile markers 22 and 58.

A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.

LAT...LON 3627 8657 3625 8659 3618 8657 3605 8657
      3608 8723 3639 8722 3657 8660
TIME...MOT...LOC 2158Z 258DEG 42KT 3625 8715

27
Local storm report, Feb 23, 4:30 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLOOD            2 NW CHARLOTTE          36.20N  87.37W
02/23/2019                   DICKSON            TN   EMERGENCY MNGR

            WATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK

&&

EVENT NUMBER OHX1900165

BW
Local storm report, Feb 23, 4:32 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLOOD            3 E SLAYDEN             36.30N  87.41W
02/23/2019                   DICKSON            TN   EMERGENCY MNGR

            WATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN
            NORTHERN DICKSON COUNTY.

&&

EVENT NUMBER OHX1900166

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:44 PM CSTRiver Flood AdvisoryOHXPerry, Wayne19 hr
Feb 23, 12:38 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more6 hr
Feb 23, 12:59 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne6 hr
Feb 23, 1:38 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Marshall8 hr
Feb 23, 3:02 AM CSTAreal Flood AdvisoryOHXCumberland, Grundy, Van Buren, Warren, White7 hr
Feb 23, 4:58 AM CSTFlash Flood WarningOHXPerry2 hr
Feb 23, 5:13 AM CSTAreal Flood AdvisoryOHXCannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more5 hr
Feb 23, 6:23 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury33 min
Feb 23, 6:27 AM CSTRiver Flood AdvisoryOHXBedford14 hr
Feb 23, 6:54 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more3 hr
Feb 23, 7:55 AM CSTRiver Flood AdvisoryOHXMarshall15 hr
Feb 23, 8:22 AM CSTFlash Flood WarningOHXCoffee, Grundy, Van Buren, Warren3 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXBedford, Marshall53 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXHumphreys4 days
Feb 23, 9:39 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more6 hr
Feb 23, 9:50 AM CSTFlash Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 9:55 AM CSTFlash Flood WarningOHXCannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more3 hr
Feb 23, 9:58 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more91 min
Feb 23, 10:12 AM CSTFlash Flood WarningOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 10:26 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson2 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson13 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson71 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXMontgomery5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXStewart13 days
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXClay, Jackson24 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXJackson55 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXSmith20 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 23, 11:00 AM CSTRiver Flood WarningOHXDavidson, Williamson33 hr
Feb 23, 11:12 AM CSTAreal Flood AdvisoryOHXCoffee, Cumberland, Grundy, Van Buren, Warren3 hr
Feb 23, 11:28 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more6 hr
Feb 23, 12:01 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more3 hr
Feb 23, 12:31 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson3 hr
Feb 23, 12:34 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 12:42 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more3 hr
Feb 23, 1:09 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 2:44 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Feb 23, 2:56 PM CSTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more4 hr
Feb 23, 3:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery35 min
Feb 23, 3:58 PM CSTSpecial Weather StatementOHXCheatham, Davidson47 min
Feb 23, 4:14 PM CSTRiver Flood WarningOHXBedford46 hr
Feb 23, 4:20 PM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 23, 4:24 PM CSTRiver Flood AdvisoryOHXCoffee14 hr
Feb 23, 4:29 PM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 23, 4:39 PM CSTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson3 hr
Feb 23, 5:07 PM CSTTornado WarningOHXDickson, Hickman, Perry23 min
Feb 23, 5:13 PM CSTRiver Flood AdvisoryOHXWilliamson24 hr
Feb 23, 5:48 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more4 hr
Feb 23, 5:54 PM CSTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale and 1 more4 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.